# SDR USA2008F00026

- Difficulty date: September 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 863424
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD R1 ENTRY DOOR BAR ASSY SPRING RETRACT ACTUATOR WAS FOUND INOPERATIVE DURING THE SLIDE DEPLOYMENT CHECK.  MAINT REPLACED FWD R1 ENTRY DOOR BAR ASSY SPRING ACTUATOR. OK FOR SERVICE. (K)
